A 33-year-old member asked:
my 1 year old seems to have an upset stomach & is lethargic. no fever, has runny nose & sinus infection. also spit up 2x-no appetite. what can i do?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
See a doctor: These symptoms are quite nonspecific but in a 1 year old could be the start of a serious condition. In kids this age, lethargy and no appetite are more alarming than a high fever, and should be promptly investigated.
5.9k viewsReviewed >2 years ago
A 23-year-old male asked:
I injured my back weight-lifting four days ago. I've had pain, minor spasms, and loss of appetite. Advil (ibuprofen) was giving me heartburn. What shoul I do?
2 doctor answers • 6 doctors weighed in
Specializes in Family Medicine
See MD, Stop Advil (ibuprofen): Sounds like you have already done enough watching and waiting. Go to your physician for an examination to check for disc injury and other problems. Over the counter analgesics, physical therapy, massage therapy, yoga and acupuncture may help. Initiall cold, then warm compresses after a day or two. If not resolving, i send my patients for x-ray, mri, and referral to ortho and/or pain clinic.
6.2k viewsReviewed >2 years ago
A 25-year-old member asked:
I'm 25 my bones ache.. have lots of headache migraines eye twitches ..body aches a lot no strength ..weak. no energy what should I do?
3 doctor answers • 6 doctors weighed in
Pain Management 48 years experience
6.1k viewsReviewed >2 years ago
A 27-year-old member asked:
Symptoms:abdominal pain lower back pain heavy clotted bleeding after period ended light headed nausea difficulty breathing while standing.Retain water?
1 doctor answer • 4 doctors weighed in
Obstetrics and Gynecology 22 years experience
Not normal: Definitely needs to be evaluated by your doctor. Difficulty breathing does not really go with gynecological issues. I would start with your pcp for that then see obgyn for the rest, .
6k viewsReviewed >2 years ago
A 38-year-old female asked:
For several months I have been dizzy, vertigo issues, unable to think/cocentrate, experience blocked ears. Poor vision, nausea, feeling of burning up (no fever), occasional nausea, tingling in back, arms, legs. Extremely fatigued. Occasional metallic tast
4 doctor answers • 7 doctors weighed in
Infectious Disease 56 years experience
See an ENT: You should be seen by an ENT or a neurologist as soon as possible and have this diagnosed. Sometimes it may be a condition involving the central nervous system. Please do and hope you are better soon.
5.7k viewsAnswered >2 years ago
A 34-year-old female asked:
What could cause parethesia of the head, face, neck and left arm and leg? Ct/mri of the brain are normal. Cymbalta or nucynta (tapentadol) cause this? It's been constant for 3 weeks!
2 doctor answers • 3 doctors weighed in
Internal Medicine 36 years experience
Yes: It is cymbalta, (duloxetine) u should stop it first.
5.7k viewsReviewed >2 years ago
Last updated Dec 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.